U.S. doctors online nowAsk doctors free
A 50-year-old member asked:

is it possible for tuberculosis drugs to induce effect on serum creatinine level of ckd and non ckd patients?

1 doctor answer5 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Yes: Many drug have toxic effect on the kidney.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 18, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.